MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE SYSTEM; PHACOFRAGMENTATION UNIT

JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE SYSTEM; PHACOFRAGMENTATION UNIT
Model Number NGP680300
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of birth of patient is unknown.Device manufacture date is unknown.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
During a cataract extraction procedure, the surgery center reported wound leakage in the patient¿s left operative eye requiring two sutures to close the wound.A brief description of the event is that during the procedure, the anterior chamber filled with air that created a bubble at the tip.The surgeon¿s comments were of observing a mild change during the procedure and that the wound was not sealing which resulted in sutures to close the wound.The patient outcome is well with 20/20 monovision.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.
 
Additional Manufacturer Narrative
H4: additional info: in initial report, the manufacturer year was not originally available; however, the date is 03/10/2012.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.H3 other text : placeholder.

Brand Name
WHITESTAR SIGNATURE SYSTEM
Common Device Name
PHACOFRAGMENTATION UNIT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9836860
Report Number3006695864-2020-00184
Device Sequence Number14174652
Product Code HQC
UDI-Device Identifier05050474534476
UDI-Public(01)05050474534476
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNGP680300
Device Catalogue NumberNGP680300
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer03/19/2020
10/25/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/10/2020
11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005